RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 2  


On the exponent of $G$-spaces and isovariant extensors
S. M. Ageev
3
The least type of an entire function whose zeros have prescribed averaged densities and lie on rays or in a sector
G. G. Braichev
45
The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations
F. M. Malyshev
81
Sharp estimates for the modulus of a canonical product
S. G. Merzlyakov
93
Continuous $\varepsilon$-selection
I. G. Tsar'kov
123
A Tauberian theorem for multiple power series
A. L. Yakymiv
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019